# SDR CAL960613

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: C-2 Door
- Part time: 67,326 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND AFT EDGE OF C-2 DOOR SKIN BUCKLED AND CRACKED IN TWO PLACES.  THE CRACKS WERE .75 INCH LONG.  THE DAMAGED AREA WAS CUT OUT.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 52-00-03.  (X)
